# SDR AALA201801099008

- Difficulty date: January 7, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 51,110 hours, 14,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. FOUND EMERGENCY PATH LIGHTING FROM ROW 9D THRU 15D VERY DIM. REMOVED AND REPLACED EMERGENCY PATH LIGHTING POWER SUPPLY AND BATTERY PACK PER MM 33-51-07. ALL OPERATIONS AND INDICATIONS NOW TEST NORMAL.
